# SDR ASAA2023042042961

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 45,481 hours, 13,041 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 3250276050
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE FIRE DETECT LIGHT INOP. GROUNDED - YES. PERFORMED B737-800 FIM 26-10 TASK 805 TO RESISTANCE CHK AT F(5) OUT OF LIMITS, M1759 B/2 TO DJ2601-1 = 13.4 OHM; DJ2601-2 13.2 OHM. REPLACED MW0326 WIRE HARNESS REF B737-800 AMM 26-11-02. OPS CHECKS GOOD.
